MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT SET W/LL DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT SET W/LL DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10839681
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the tri-port ext set w/ll dehp free experienced device damage/deformation and leakage.The following information was provided by the initial reporter: material no.: 10839681 batch no.: unknown.Trifurcate attached to patient cracked and leaking, issue discovered when rn flushed port prior to starting platelet infusion.Crack noted on yellow portion of extension set (piece that connects to the microclave/cap, confirmed leaking at this point by disconnecting trifurcate from patient and flushing it again).

Brand Name
TRI-PORT EXT SET W/LL DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10840219
Report Number9616066-2020-20336
Device Sequence Number3006755
Product Code FPA
UDI-Device Identifier50885403234536
UDI-Public50885403234536
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10839681
Device Catalogue Number10839681
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1